# SDR AWXA0001818

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 69378948
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - SUSPECTED CRACK ON ANGLE RADIUS AT I/B SIDE OF ENGINE TOWER SHAFT ACCESS PANEL CUTOUT JUST FWD OF WING FRONT SPAR.  FORMER P/N 69-37894-8 AT STA 226.47 CRACK REPAIRED IAW ER 15-6740-01137-JS4 AND REF DWG 65-49535 AND SRM 51-30-2 PG 2-5; NDT CONFIRMED CRACK IAW NDTM PT 6 51-00-00 FIG 23.
